Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17372
Title: Characterizations of variable domination structures via nonlinear scalarization
Authors: Chen, GY
Yang, XQ 
Keywords: Nondominated solutions
Nonlinear scalarization
Variable domination structures
Vector optimization
Vector variational inequality
Issue Date: 2002
Publisher: Springer
Source: Journal of optimization theory and applications, 2002, v. 112, no. 1, p. 97-110 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, a nonlinear scalarization function is introduced for a variable domination structure. It is shown that this function is positively homogeneous, subadditive, and strictly monotone. This nonlinear function is then applied to characterize the weakly nondominated solution of multicriteria decision making problems and the solution of vector variational inequalities.
URI: http://hdl.handle.net/10397/17372
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1013044529035
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

41
Last Week
1
Last month
1
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

41
Last Week
1
Last month
2
Citations as of Sep 23, 2017

Page view(s)

29
Last Week
1
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.